# SDR 2008UALA02986

- Difficulty date: May 24, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N929UA
- Make and model: Boeing 737522
- Aircraft serial: 26652
- Aircraft time: 44,200 hours, 32,069 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Attach Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME 360 LEFT AFT SIDE OUTBOARD ATTACH CLIP CRACKED AT STR 13L.  MAJOR REPAIR ACCOMPLISHED:  REMOVED & REPLACED CLIP.
